RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 2  


Decomposing finitely generated groups into free products with amalgamation
V. V. Benyash-Krivets
3
Triangular de Rham cohomology of compact Kahler manifolds
A. Yu. Brudnyi, A. L. Onishchik
27
Minimal bases of three-dimensional complete lattices
V. A. Bykovskii, O. A. Gorkusha
57
On optimal recovery methods in Hardy–Sobolev spaces
K. Yu. Osipenko
67
Homogenization of a mixed problem with Signorini condition for an elliptic operator in a perforated domain
S. E. Pastukhova
87
Probability and ergodic laws in the distribution of the fractional parts of the values of polynomials
L. D. Pustyl'nikov
103
On best convergence
A. I. Rubinshtein
119
Local asymptotics of the ratio of orthogonal polynomials in the neighbourhood of an end-point of the support of the orthogonality measure
D. N. Tulyakov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019